EconPapers    
Economics at your fingertips  
 

Global Stability for a Three‐Species Food Chain Model in a Patchy Environment

Hongli Li, Yaolin Jiang, Long Zhang and Zhidong Teng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We investigate a three‐species food chain model in a patchy environment where prey species, mid‐level predator species, and top predator species can disperse among n different patches (n ≥ 2). By using the method of constructing Lyapunov functions based on graph‐theoretical approach for coupled systems, we derive sufficient conditions under which the positive equilibrium of this model is unique and globally asymptotically stable if it exists.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/314729

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:314729

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:314729